Classification of Dragilev Spaces of Types -1 and 0
Mathematica balkanica, Tome 2 (1988) no. 2, p. 266
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a17,
author = {Mefltaret Kocatepe},
title = {Classification of {Dragilev} {Spaces} of {Types} -1 and 0},
journal = {Mathematica balkanica},
pages = {266},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a17/}
}
Mefltaret Kocatepe. Classification of Dragilev Spaces of Types -1 and 0. Mathematica balkanica, Tome 2 (1988) no. 2, p. 266. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a17/